MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP TI UNI SCREW 6MM X 50MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH EXP TI UNI SCREW 6MM X 50MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 179788650
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: kwp, mni, osh, nkb.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The instrument(s) was not returned and instead the investigation will be done based on the supplied image(s).The image(s) was reviewed and the complaint condition could be confirmed as the image provided shows loose screws.As the instrument(s) was not returned an as received condition, dimensional inspection, material or drawing reviews are not applicable.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, there was a post-operative disconnection with a failure at screw, rod interface at distal end of scoliosis correcting segmental pedical screw construct.The surgeon suspects that a certain amount of medial or lateral force from the rod on the tulip head splays head enough to allow slippage.There is no apparent malfunction with the rod.The patient is currently characterized as an asymptomatic hardware failure.No further information provided.Concomitant device reported: rod (part# unknown, lot# unknown, quantity 2); single-inner setscrew (part # 179702000, lot # unknown, quantity 1); screw (part # unknown, lot # unknown, quantity 4).This report is for one (1) exp ti uni screw 6mm x 50mm.This is report 1 of 2 for (b)(4).

Brand Name
EXP TI UNI SCREW 6MM X 50MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10567796
Report Number1526439-2020-01769
Device Sequence Number16935865
Product Code MNH
UDI-Device Identifier10705034081410
UDI-Public(01)10705034081410
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179788650
Device Catalogue Number179788650
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight67